# SDR ASAA201805144601

- Difficulty date: May 12, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 50,840 hours, 20,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS IAW AMM 33-51-04. OPS CHECKED GOOD.
